# SDR AALA202503060481

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 66,223 hours, 28,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG29767
- Condition: Faulted
- Location: Zone 800
- Part time: 13,312 hours, 5,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR SLIDE PACK EXPANDED AND CAN'T CLOSE SLIDE PACK COVER. REPLACED SLIDE PER AMM 25-66-01-401.
